oru.sePublikationer
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Trace class criteria for bilinear Hankel forms of higher weights
Department of Mathematics, Chalmers University of Technology, Göteborg, Sweden; Göteborg Universite, Göteborg, Sweden. (Matematik)ORCID iD: 0000-0001-7836-999X
2007 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 135, no 5, 1377-1388 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we give a complete characterization of higher weight Hankel forms, on the unit ball of C^d, of Schatten-von Neumann class Sp, 1 p ≤ ∞. For this purpose we give an atomic decomposition for certain Besovtype spaces. The main result is then obtained by combining the decomposition and our earlier results.

Place, publisher, year, edition, pages
Providence, USA: American Mathematical Society (AMS), 2007. Vol. 135, no 5, 1377-1388 p.
Keyword [en]
Hankel forms, Schatten-von Neumann classes, Bergman spaces, Bergman projections, duality of Besov spaces, atomic decomposition, transvectants, unitary representations, Möbius group
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:oru:diva-50663DOI: 10.1090/S0002-9939-06-08583-2ISI: 000244445400017Scopus ID: 2-s2.0-77950655051OAI: oai:DiVA.org:oru-50663DiVA: diva2:934920
Available from: 2016-06-09 Created: 2016-06-09 Last updated: 2016-06-16Bibliographically approved

Open Access in DiVA

Trace Class Criteria for Bilinear Hankel Forms of Higher Weights(901 kB)65 downloads
File information
File name FULLTEXT03.pdfFile size 901 kBChecksum SHA-512
928f58fab71b678b05504498099ff1f344ae361a6a877951c1fac28eab6c590118b1ebd10b7f665cdbd282acbb532814d17f41a9334bad3370a653314b42c0e5
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sundhäll, Marcus
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 65 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 79 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf